# SDR GTIA2022053136451

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 14,969 hours, 6,413 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD MEGAPHONE DAMAGED. -R/R FWD MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT DRAWING. A321-EMER EQUIP REV IR.
